On Microscopic Derivation of a Fractional Stochastic Burgers Equation

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We derive, from a class of asymmetric mass-conservative interacting particle systems on Z, with long-range jump rates of order

Original languageEnglish (US)
Pages (from-to)625-665
Number of pages41
JournalCommunications in Mathematical Physics
Volume341
Issue number2
DOIs
Publication statusPublished - Jan 1 2016

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this